Please Enter a Search Term

Yiqiang Zhou

Professor of Mathematics

PhD British Columbia
M.Sc. Beijing Normal
B.Sc. Hunan Normal

Office: HH-2008
Phone: (709) 864-8797
Fax: (709) 864-3010


My research interests are in the theory of rings and modules. Here are a few most recent representative publications:

  • Morphic rings and unit regular rings, (with T-K. Lee), J. Pure Appl. Algebra 210(2007), 501-510.
  • Group rings in which every element is uniquely the sum of a unit and an idempotent, (with J. Chen, W.K. Nicholson), J. Algebra 306(2006), 453-460.
  • Continuous modules are clean, (with V.P. Camillo, D. Khurana, T.Y. Lam, W.K. Nicholson), J. Algebra 304(2006), 94-111.
  • Morphic group rings, (with J. Chen, Y. Li), J. Pure Appl. Algebra 205(2006), 621-639.
  • Clean general rings, (with W.K. Nicholson), J. Algebra 291(2005), 297-311.
  • Strong lifting, (with W.K. Nicholson), J. Algebra 285(2005), 795-818.
  • Classes of Modules, (with J. Dauns), Pure and Applied Mathematics, a Series of Monographs and Textbooks, 281, Chapman-Hill/CRC Press, 2006.
Share